Katalog GES

Showing 1 - 20 of 162 for search: 'R A Jacobson', query time: 1.37s
No Cover Image
by Jacobson, R. A. in Mathematics of Computation Vol. 48, No. 178 (1987), p. 847-848
...r a j ra raj...

Volltext
Volltext
Article
Add to Favorites
    No Cover Image
    by Jacobson, R. A. in The American Mathematical Monthly Vol. 73, No. 1 (1966), p. 59-61
    ...r a j ra raj...

    Volltext
    Volltext
    Article
    Add to Favorites
      No Cover Image
      by Jacobson, R. A. in The American Mathematical Monthly Vol. 71, No. 4 (1964), p. 418-421
      ...r a j ra raj...

      Volltext
      Volltext
      Article
      Add to Favorites
        No Cover Image
        by Jacobson, R. A. in The American Mathematical Monthly Vol. 72, No. 4 (1965), p. 426-427
        ...r a j ra raj...

        Volltext
        Volltext
        Article
        Add to Favorites
          No Cover Image
          by Jacobson, R. A. in The American Mathematical Monthly Vol. 72, No. 9 (1965), p. 991-993
          ...r a j ra raj...

          Volltext
          Volltext
          Article
          Add to Favorites
            No Cover Image
            by Jacobson, R. A. in The American Mathematical Monthly Vol. 72, No. 7 (1965), p. 756-758
            ...r a j ra raj...

            Volltext
            Volltext
            Article
            Add to Favorites
              No Cover Image
              by Jacobson, R. A. in The American Mathematical Monthly Vol. 71, No. 8 (1964), p. 921
              ...10.2307/2312422 doi 2312422 2312422 ger GBVCP eng Jacobson, R. A. E1649 Elektronische Ressource...

              Volltext
              Volltext
              Article
              Add to Favorites
                No Cover Image
                by Jacobson, R. A. in Mathematics Magazine Vol. 39, No. 5 (1966), p. 290-293
                ...r a j ra raj...

                Volltext
                Volltext
                Article
                Add to Favorites
                  No Cover Image
                  by Jacobson, R. A. in STWP review // Society of Technical Writers and Publishers, STWP Vol. 12, No. 1 (1965), p. 10-14
                  ...r a j ra raj...

                  Volltext
                  Article
                  Add to Favorites
                    No Cover Image
                    by Jacobson, R. A. in The American Mathematical Monthly Vol. 74, No. 7 (1967), p. 865-866
                    ...r a j ra raj...

                    Volltext
                    Volltext
                    Article
                    Add to Favorites
                      No Cover Image
                      by Jacobson, R. A. in The American Mathematical Monthly Vol. 73, No. 6 (1966), p. 634-639
                      ...r a j ra raj...

                      Volltext
                      Volltext
                      Article
                      Add to Favorites
                        No Cover Image
                        by Jacobson, R. A. in Mathematics Magazine Vol. 40, No. 4 (1967), p. 174-178
                        ...10.2307/2688672 doi 2688672 2688672 ger GBVCP eng Jacobson, R. A. Spaceland; as Viewed Informally...

                        Volltext
                        Volltext
                        Article
                        Add to Favorites
                          No Cover Image
                          by Jacobson, R. A. in The American Mathematical Monthly Vol. 71, No. 1 (1964), p. 65-69
                          ...10.2307/2311309 doi 2311309 2311309 ger GBVCP eng Jacobson, R. A. Expectation for Solitaire...

                          Volltext
                          Volltext
                          Article
                          Add to Favorites
                            No Cover Image
                            by Jacobson, R. A. in The American Mathematical Monthly Vol. 73, No. 8 (1966), p. 868-872
                            ...r a j ra raj...

                            Volltext
                            Volltext
                            Article
                            Add to Favorites
                              No Cover Image
                              by Jacobson, R. A. in The American Mathematical Monthly Vol. 75, No. 1 (1968), p. 82-83
                              ...r a j ra raj...

                              Volltext
                              Volltext
                              Article
                              Add to Favorites
                                No Cover Image
                                by Jacobson, R. A. in Mathematics Magazine Vol. 38, No. 2 (1965), p. 109
                                ...r a j ra raj...

                                Volltext
                                Article
                                Add to Favorites
                                  No Cover Image
                                  by Jacobson, R. A. in The American Mathematical Monthly Vol. 74, No. 7 (1967), p. 866
                                  ...r a j ra raj...

                                  Volltext
                                  Volltext
                                  Article
                                  Add to Favorites
                                    No Cover Image
                                    by Jacobson, R. A. in The American Mathematical Monthly Vol. 75, No. 4 (1968), p. 389
                                    ...r a j ra raj...

                                    Volltext
                                    Volltext
                                    Article
                                    Add to Favorites
                                      No Cover Image
                                      by Jacobson, Elliott R. in Journal of Zoo and Wildlife Medicine Vol. 20, No. 4 (1989), p. 474-477
                                      ...e r j er erj...

                                      Volltext
                                      Article
                                      Add to Favorites
                                        No Cover Image
                                        by Jacobson, Karen R. in Clinical Infectious Diseases Vol. 56, No. 4 (2013), p. 503-508
                                        ...23482777 23482777 ger GBVCP eng Jacobson, Karen R. Implementation of GenoType MTBDRplus Reduces...

                                        Volltext
                                        Article
                                        Add to Favorites

                                          Narrow Search

                                          Library Services

                                          Search Options

                                          Quick links

                                          Orientation